MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; SCREW, FIXATION, BONE

STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; SCREW, FIXATION, BONE
Catalog Number 703701
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Customer reported to sales rep that: "the drill broke during intervention".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not reveal any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device disposition unknown.
 
Event or Problem Description
Customer reported to sales rep that: "the drill broke during intervention".

Brand Name
DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8798928
Report Number0008031020-2019-00832
Device Sequence Number13533036
Product Code HWC
UDI-Device Identifier07613154973422
UDI-Public07613154973422
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703701
Device Lot Number15530Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1